Title

Conjugate Functions and Subdifferentials in Non-Normed Situations for Operators with Complete Graphs

Publication Type

Journal Article

Publication Date

10-1988

Keywords

conjugate function, subdifferential, inf-convolution, normal cone, tangent cone, open mapping theorem, Hahn-Banach theorem for sublinear functionals, closed range theorem, graph of linear operator, topological vector space, locally convex space, Fréchet space

Discipline

Mathematics | Operations and Supply Chain Management

Research Areas

Operations Management

Publication

Nonlinear Analysis: Theory, Methods and Applications

Volume

12

Issue

10

First Page

1069

Last Page

1078

ISSN

0362-546X

Identifier

10.1016/0362-546x(88)90102-2

Publisher

Elsevier

Additional URL

http://dx.doi.org/10.1016/0362-546x(88)90102-2